How to use lofexidine for quick opioid withdrawal

How to use lofexidine for quick opioid withdrawal

2

Lofexidine, the new kid on the block in the United States for opioid withdrawal, can help patients get through the process in a few days, instead of a week or more, according to Thomas Kosten, MD, a psychiatry professor and director of the division of addictions at Baylor College of Medicine, Houston. Learn more at www.mdedge.com.

3 thoughts on “How to use lofexidine for quick opioid withdrawal

  1. This guy is dead wrong. First of all, if someone is no longer getting benefit from opioids from chronic pain, the firs thing a doctor should do is change them to a different opioid, and NOT buprenorphine. Buprenorphine does nothing for pain for most people, especially those who have been on full agonists. Additionally, buprenorphine withdrawal is just as bad or worse than withdrawal from other opioids. Take it from someone who’s experienced it and not some quack who’s only regurgitating information they’ve read. Also, another option is if the patient is on an extremely high dose, i.e. 200+ morphine equivalent dosage, try lowering the dose for a month or two slowly, then jumping the dose back up. I’ve done this myself with my doctor and felt way better!

    I came here for information on lofexidine as i’m curious as to how well it actually works in practice. Has anyone experienced it themselves?? Please reply if so.

  2. I hate when they say withdrawal is like the flu. I’m sure anyone going through withdrawal would trade it for the flu any day. The flu doesn’t last as long and you dont deal with the psychological torment.

  3. HOW MUCH LONGER??? How much longer are we as a society going to listen to pharmaceutical lobbied doctors from fucking people up even more with a terrible detox regimen? Oh, just get them on Suboxone, the withdrawal is much less than the quick acting opiate, of course forgetting to mention the insanely long half-life of Suboxone/Subutex. There is no way to detox, especially from long-term heavy use, of an opiate without experiencing withdrawal. IMO, the most effective way is transitioning from your DOC to Kratom but even then you’re going to experience withdrawal symptoms. You’ve sacrificed a really bad addiction for a pretty bad addiction in terms of Kratom which acts as a partial opiate agonist coating your opiate receptors. Then you have to wean or CT from Kratom. There is a noticeable difference in both the intensity and length of withdrawal but it is in no way a walk in the park.

Leave a Reply

Your email address will not be published. Required fields are marked *